MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545260
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g2: the voluntary user medwatch number is (b)(4).Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct for the treatment of dilated common bile duct and stone removal on (b)(6) 2024.During the endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician was unable to pass instruments through the working channel of the scope.They were also unable to instill contrast via dreamtome.They switched to a new scope, which was successfully used after a fifteen minute delay.Reportedly, during reprocessing, an endo tech discovered a sponge lodged in the working channel, identified as part of the rx locking/biopsy cap.The foam piece was removed by pushing multiple brushes down the biopsy channel.A water-soluble lubricant was not applied to the top of the biopsy cap, prior to use.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block g2: the voluntary user medwatch number is (b)(4).Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.H2: correction made to h10, related medwatch 3500a report number added.
 
Event or Problem Description

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20359266
Report Number3005099803-2024-04947
Device Sequence Number7996269
Product Code ODC
UDI-Device Identifier08714729746676
UDI-Public08714729746676
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545260
Device Catalogue Number4526S
Device Lot Number0033786468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/21/2024
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight60 KG